# SDR NSVA2011148

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 1,956 hours, 1,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL JOINT STRAP HAD LIGHTNING DAMAGE LOCATED ON AND ADJACENT TO A FASTENER HEAD AND AROUND THE COUNTERSINK. APPROX 1.3 TO 1.5 INCHES AFT OF X547.0 BETWEEN STRINGER 31P AND 32P.  DAMAGED MEASURED APPROX .100 DIA BY .029 INCHES DEEP.  REPAIR WAS COMPLETED BY REMOVING STRAP THE DAMAGED SECTION OF THE EXTERNAL  JOINT STRAP (APPROX 18 INCHES), FABRICATING A REPAIR STRAP FROM THE SAME GAUGE AND CONTOURS AS THE ORIGINAL, AND COMPLETING THE REPAIR IAW CALGAN AIR TD 400-53-10-75.
